Cycle-saturated graphs of minimum size

Barefoot, CA and Clark, LH and Entringer, RC and Porter, TD and Székely, LA and Tuza, Zsolt (1996) Cycle-saturated graphs of minimum size. DISCRETE MATHEMATICS, 150 (1-3). pp. 31-48.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:52
Last Modified: 11 Dec 2012 14:52

Update Item Update Item